MAUDE Adverse Event Report: MEDSHAPE, INC. ACTIVE ADAPTIVE; FRAME ASSEMBLY, CF, DYNANAIL

MEDSHAPE, INC. ACTIVE ADAPTIVE; FRAME ASSEMBLY, CF, DYNANAIL
Catalog Number 2200-29-0000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint - dynanail tray that had some major issues in the case.The outer tube brace was way too tight and could not be put on by hand, the tibial screws also missed the nail leading to a significant delay in surgery.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
Operation inspected the 2200-29-0000 dynanail deployment frame.No visual or functional issues were found.Operation loaded a nail on to the frame and it was held correctly.The frame properly targeted the posterior-anterior screw and all medial-lateral screws.Operation was able to install and remove the outer tube brace from the frame.Frame operates as design no issue found.The dynanail tray (dnt-tray 204) was shipped without the manual adjustment knob and wheel retention pin, these components were shipped in a second shipment.The manual adjustment knob and wheel retention pin are parts that are removable components.
 
Additional Manufacturer Narrative
This supplemental has been created to correct section h6.If additional reporting on this event is provided as a supplemental report to this document.

Brand Name
ACTIVE ADAPTIVE
Common Device Name
FRAME ASSEMBLY, CF, DYNANAIL
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key21973466
Report Number3007593722-2025-00009
Device Sequence Number9252574
Product Code HSB
UDI-Device IdentifierM97022002900000
UDI-PublicM97022002900000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D155711
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2200-29-0000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/23/2025
09/30/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date07/24/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown